# SDR QXEA200501237

- Difficulty date: September 18, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 16,178 hours, 23,190 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Eadi
- Part number: 7003110901
- Part serial: 98031117
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 14,616 hours, 20,824 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2084, ON TAXI OUT, FIRST OFFICER'S ADI SHOWED FIVE DEGREES DOWN PITCH AND FIVE DEGREES RIGHT TURN.  ALSO, PITCH/ROLL MISMATCH ON ADVISORY DISPLAY.  MAINTENANCE REPLACED FIRST OFFICER'S EADI IAW MTC 9340015.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
